| Model Number |
TRULIANT TIB IMP PSC INSERT SZ 3.5, 11MM |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Scar Tissue (2060); Implant Pain (4561); Insufficient Information (4580)
| Date of Event |
12/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a knee arthroplasty on an unknown date in (b)(6) 2020, then approximately 2 years later had a knee revision surgery on (b)(6) 2022.The date of implant is not reported/ the devices are not reported/ there is no information on the which knee was replaced or revised.There is no other information provided.
Additional Manufacturer Narrative
There is no specific device information provided.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information available.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report #1038671-2023-00852.